# SDR FDEA200906302410

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000003
- Part serial: FD1054
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED AND ELONGATED HOLES ON RT INBOARD FLAP RIB 25A AND SB 57-6098 NOT PROPERLY INSTALLED. REPAIR PERFORMED BY REPLACEMENT VARIOUS PARTS ON RIB 25A AND CUT OUT THE SKIN AND INSTALLING A REPAIR PATCH IAW. RAS/FOK/139/2009 ISS. B, APPROVED BY EA 6-5750-  131238
